English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bethe ansatz solution for one-dimensional directed polymers in random media

Dotsenko, V., & Klumov, B. (2010). Bethe ansatz solution for one-dimensional directed polymers in random media. Journal of Statistical Mechanics - Theory and Experiment, 03: P03022, pp. 1-42. doi:10.1088/1742-5468/2010/03/P03022.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BEBD-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-BEC0-4
Genre: Journal Article

Files

show Files
hide Files
:
dotsenko.pdf (Any fulltext), 553KB
 
File Permalink:
-
Name:
dotsenko.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Dotsenko, Victor, Author
Klumov, Boris1, Author              
Affiliations:
1Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society, ou_159894              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-24
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1742-5468/2010/03/P03022
Other: LOCALID: 467937
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Mechanics - Theory and Experiment
  Alternative Title : J. Stat. Mech. - Theory Exp.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 03 Sequence Number: P03022 Start / End Page: 1 - 42 Identifier: ISSN: 1742-5468